# SDR USAADD00160

- Difficulty date: October 6, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N918VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48138
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: V1211
- Condition: Contaminated
- Location: Acm Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MEM-CLT - FLT 1222 - AFTER TAKEOFF, THE CABIN BEGAN TO FILL UP WITH SMOKE.  THE AIR CONDITIONING PACKS WERE TURNED OFF AND THE FLIGHT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED BOTH WATER SEPARATOR BAGS.  OPS CHECK OF PACKS OK.  (M)
